# SDR SWAA2022021714531

- Difficulty date: August 17, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LOWER SILL WEB IS CORRODED FROM STA 440 TO 490 / BLENDED REMOVED CORROSION LOSS OF 100% FOUND TO BE OUT OF LIMITS LOCATED DRILLED NEW SILL WEB @FWD CARGO DOOR OPENING AND INSTALLED I.A.W. B737 SRM 53-30-15-1A-1 AND SRM 51-40-02-0G-0 ATAGE #A94597
